Alert archive / Mississippi / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 251, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Nov 15, 2006, 2:14 AM CST for Wayne County, Mississippi. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 15, 2006, 2:14 AM CST (08:14 UTC)
- Expired
- Nov 15, 2006, 3:00 AM CST
- In force
- 46 min
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
County Wayne County, MS
The radar
The Mobile radar (KMOB), 122 km from the middle of the area, began a volume at 08:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 15, 1:59 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 8.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 568 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 327 m²/s²
- 0-3 km storm-relative helicity
- 378 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 150815
SVRMOB
MSC153-150900-
/O.NEW.KMOB.SV.W.0251.061115T0814Z-061115T0900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
214 AM CST WED NOV 15 2006
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WAYNE COUNTY IN SOUTHEAST MISSISSIPPI
* UNTIL 300 AM CST
* AT 213 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 14 MILES NORTH OF EUCUTTA TO EUCUTTA TO STRENGTHFORD AND
MOVING EAST AT 55 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
STRENGTHFORD BY 2218 AM CST
WHISTLER BY 223 AM CST
HIWANNEE BY 233 AM CST
WOODWARDS AND WAYNESBORO BY 238 AM CST
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THE PATH...PREPARE FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY SHELTER UNTIL THESE STORMS HAVE PASSED.
LAT...LON 3166 8847 3165 8848 3164 8861 3160 8875
3157 8892 3182 8892 3183 8887 3185 8861
3189 8849
$$2 follow-up statements
000
WWUS54 KMOB 150834
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
233 AM CST WED NOV 15 2006
MSC153-150900-
/O.CON.KMOB.SV.W.0251.000000T0000Z-061115T0900Z/
WAYNE MS-
233 AM CST WED NOV 15 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 300 AM CST FOR
NORTHERN WAYNE COUNTY...
AT 230 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF HIWANNEE TO HIWANNEE TO WHISTLER
TO STRENGTHFORD AND WAS MOVING NORTHEAST AT 35 TO 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WHISTLER AND BOICE BY 245 AM CST
BOICE BY 255 AM CST
WOODWARDS AND WAYNESBORO BY 300 AM CST
THE MAIN THREAT FROM THESE STORMS WILL BE 60 MPH WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING
FOR SOUTHEAST MISSISSIPPI.
LAT...LON 3166 8847 3165 8848 3164 8861 3160 8875
3158 8892 3163 8898 3183 8887 3185 8861
3189 8849
$$000
WWUS54 KMOB 150848
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
248 AM CST WED NOV 15 2006
MSC153-150900-
/O.CON.KMOB.SV.W.0251.000000T0000Z-061115T0900Z/
WAYNE MS-
248 AM CST WED NOV 15 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 300 AM CST FOR
NORTHERN WAYNE COUNTY...
AT 243 AM CST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTH OF HIWANNEE TO
GRETNA TO WOODWARDS AND WAS MOVING NORTHEAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
GRETNA BY 300 AM CST
RURAL AREAS OF NORTHERN WAYNE COUNTY THROUGH 3 AM CST
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING
FOR SOUTHEAST MISSISSIPPI.
LAT...LON 3171 8847 3168 8860 3172 8888 3183 8887
3185 8861 3189 8849
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 3:20 PM CST, 10 hours 54 minutes earlier.
Area forecast discussion, Nov 14, 3:20 PM CST, 10 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
320 PM CST TUE NOV 14 2006
.SYNOPSIS...FOR THE CURRENT FORECAST...BIGGEST ITEM TO DEAL WITH IS
UPPER SYSTEM SWINGING SOUTHEAST OVER THE CENTRAL PLAINS AT THIS
TIME...AND THE CHANCE FOR SEVERE WEATHER LATER TONIGHT INTO WEDNESDAY
NIGHT. FIRST THINGS FIRST...TIME TO TAKE A LOOK AT THE CURRENT
ANALYSIS. THE UPPER SYSTEM EXPECTED TO CROSS OUR AREA TOMORROW IS ON
THE TAIL END OF AN UPPER TROUGH STRETCHING NORTHWEST TO AN UPPER LOW
OVER THE SOUTHERN CA PLAINS. A SHORTWAVE PRECEDING THIS ONE WAS
MOVING OVER THE MID MISS RIVER VALLEY....WITH MORE ENERGY ANALYZED
BEHIND. IN THE LOWER LEVELS OF THE TROPOSPHERE...A WARM FRONT HAS
BEGUN TO ORGANIZE ALONG THE LA/MS/AL/NW FL GULF COAST...CONNECTING
WITH MORE ORGANIZED FRONT OVER TX/OK/W-RN LA. THE GOOD SOUTHERLY FLOW
OVER THE LOWER MISS RIVER VALLEY IS CREATING GOOD UPGLIDE SHOWERS
OVER S-RN LA STRETCHING OVER COASTAL AREAS OF THE FA...WITH SOME GOOD
TSRA MIXING IN OVER S-RN LA.
&&
.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...AS THE UPPER SYSTEM
EAST OF THE CENTRAL US ROCKIES DIVES SOUTHEAST INTO
WEDNESDAY..ORGANIZING AT IT COMES...THE WARM FRONT ALONG THE COAST
WILL CONTINUE TO ORGANIZE...THEN START MOVING NORTH LATER TONIGHT
INTO WEDNESDAY. QUESTION IS WHEN. HAVE A FEELING IT WILLS TART
WORKING ITS WAY NORTH AROUND SUNRISE WEDNESDAY...WHEN THE LOW LEVEL
FLOW GETS REALLY STRONG. GFS IS ADVERTISING A BLOW UP OVER
SOUTHEASTERN LA...BLOWING THE WINDS UP BEGINNING OF THE
FORECAST...BUT THIS LOOKS LIKE CONVECTIVE FEEDBACK...AND AM LEANING
TOWARDS THE NAM TIMING IN THE LOW LEVEL FLOW BUILDING THROUGH THE
NIGHT BEFORE COMING TO A HEAD WEDNESDAY DAYTIME. DO FEEL THERE WILL
BE ISENTROPIC UPGLIDE INDUCED SHOWERS THROUGH THE NIGHT NORTH OF THE
WARM FRONT. THE AMOUNT OF RAIN WE GET WITH THIS PRE-SQUALL LINE
SHOWERS MAY DELAY THE WARM FRONT CRAWLING NORTH LATER TONIGHT.
FOR WEDNESDAY...THE WARM FRONT IS/HAS BEGUN MOVING NORTH AS THE
STRONGER UPPER DYNAMICS MOVE OVER THE LOWER MISS RIVER VALLEY. GFS
AND NAM ARE IN PRETTY GOOD AGREEMENT WITH TIMING OF A SQUALL LINE
CROSSING THE AREA...WITH THE LINE MOVING OVER WESTERN SECTIONS OF THE
FA MID MORNING...SPLITTING THE FA IN HALF NOONTIME OR A BIT
AFTER....AND NEAR OR JUST PAST THE EASTERN BORDER OF THE FA BY
SUNSET. BOTH NAM AND GFS ARE ADVERTISING ENOUGH CAPE FOR STRONG
STORMS...AND ENOUGH HELICITY FOR ROTATION (STRONG ROTATION ACTUALLY).
ITS LOOKING LIKE WIND DAMAGE WILL BE THE PRIMARY THREAT FROM THE LINE
GOING THROUGH...THOUGH WITH THE HIGH HELICITIES EXPECTED...LOW LEVEL
SPINNERS CANT BE RULED OUT.
FOR WEDNESDAY NIGHT...THE WORST OF THE WEATHER SHOULD BASICALLY BE
OVER FOR MOST OF THE FA. THE SQUALL LINE WILL BE NEAR...BUT
BASICALLY EAST OF THE EASTERN BORDER BY THE BEGINNING OF WEDNESDAY
EVENING. SOME LINGERING SHOWERS EAST WITH SOME WRAP-AROUND INDUCED
SHOWERS NORTH. WRAP-AROUND CLOUDS WILL HANG AROUND OVER MOST OF THE
AREA...WITH LIGHT SHOWERS POSSIBLE NORTHERN AREAS OF THE FA AS THE
UPPER SYSTEM BEGINS TO MOVE NORTHEAST. THE FA SHOULD CLEAR OUT
THURSDAY AS THE UPPER SYSTEM CONTINUES ITS NORTHEASTWARD TREK AWAY
FROM THE FA AND LOW LEVEL FLOW BECOMES NORTHWESTERLY....WITH
THURSDAY NIGHT LOOKING TO BE COLD...CLEAR NIGHT.
.LONG TERM (FRIDAY THROUGH MONDAY)...HAVE HAD LITTLE CHANCE TO DELVE
INTO THE EXTENDED DUE THE MORE PRESSING SHORT TERM. THE FA REMAINS
UNDER DRY...LOW LEVEL NORTHERLY FLOW INTO THE COMING WEEK...WITH WEAK
RE- ENFORCEMENT SATURDAY. ANOTHER SYSTEM DIVES SOUTHEAST FROM OVER
THE NORTHERN PLAINS SUNDAY...ENDING UP OVER THE CAROLINAS BY TUESDAY.
SEE LITTLE IN THE WAY OF PRECIP...JUST MORE RE-ENFORCING OF THE
NORTHERLY FLOW.
&&
.MARINE...A STRONG LOW PRESSURE SYSTEM ADVANCES ACROSS THE SOUTHERN
PLAINS THEN MOVES ALONG THE OHIO RIVER VALLEY WEDNESDAY NIGHT. THIS
SYSTEM WILL BRINGING WIDESPREAD STRONG STORMS TO THE AREA WITH A
COLD FRONT ENDED MUCH OF THE CONVECTION AS IT MOVES THROUGH
WEDNESDAY AFTERNOON INTO THE EVENING HOURS. A SMALL CRAFT ADVISORY
STARTS LATE THIS EVENING AS THE SOUTHERLY FLOW INCREASES TO NEAR 20
KNOTS. THE SOUTHERLY FLOW CONTINUES TO INCREASE THROUGH WEDNESDAY
MORNING AND AFTER SEVERAL MODEL RUNS REMAINING FAIRLY CONSISTENT
WITH THIS EVOLVING INTO A SIGNIFICANT WIND EVENT...HAVE GONE WITH A
GALE WARNING FOR ALL BUT MOBILE BAY FROM 10 AM WEDNESDAY THROUGH 2
AM THURSDAY MORNING WHEN WIND GUSTS WILL NO LONGER ATTAIN GALE FORCE
ON A FREQUENT BASIS. A COASTAL FLOOD WATCH FOR THE COASTAL SECTIONS
HAS ALSO BEEN POSTED FOR WEDNESDAY THROUGH WEDNESDAY EVENING. A
SMALL CRAFT ADVISORY FOLLOWS THE GALE WARNING AND ENDS LATE THURSDAY
MORNING AS THE WESTERLY FLOW IN THE WAKE OF THE COLD FRONT CONTINUES
TO GRADUALLY SUBSIDE. THE FLOW VEERS GRADUALLY TO THE NORTH AND
CONTINUES TO SUBSIDE THROUGH THURSDAY NIGHT AS HIGH PRESSURE BUILDS
INTO THE REGION...WITH A GENERALLY LIGHT OFFSHORE FLOW PERSISTING
THROUGH SUNDAY. /29
&&
.FIRE WEATHER...GOOD OR BAD...DEPENDING UPON ONES POINT OF VIEW FOR
BURNING TONIGHT INTO THURSDAY...WITH A SYSTEM PASSING BRINGING HIGH
WINDS...BUT LOTS OF RAIN LATER TONIGHT THROUGH WEDNESDAY. WRAP AROUND
FLOW WEDNESDAY NIGHT INTO THURSDAY WILL KEEP TEMPS DOWN...LIMITING
THE DRYING OUT. THINGS WILL SETTLE THURSDAY NIGHT...WITH NORTHERLY
FLOW LASTING THROUGH THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 62 75 46 60 39 / 90 100 20 10 10
PENSACOLA 63 77 50 61 41 / 90 100 40 10 10
DESTIN 62 75 52 61 44 / 80 90 50 10 10
EVERGREEN 56 70 45 57 34 / 90 100 40 10 10
WAYNESBORO 59 72 42 57 33 / 100 100 30 10 10
CAMDEN 57 70 46 56 34 / 100 100 40 10 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...COASTAL FLOOD WATCH FROM 6 AM WEDNESDAY TO MIDNIGHT THURSDAY FOR
THE FOLLOWING ZONES: LOWER BALDWIN...LOWER MOBILE...UPPER
BALDWIN...AND UPPER MOBILE.
FL...COASTAL FLOOD WATCH FROM 6 AM WEDNESDAY TO MIDNIGHT THURSDAY FOR
THE FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
AND COASTAL SANTA ROSA.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 11 PM TUESDAY TO 11 AM THURSDAY FOR
THE FOLLOWING ZONES: AND MOBILE BAY.
GALE WARNING FROM 8 AM WEDNESDAY TO 2 AM THURSDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20
TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 11 PM TUESDAY TO 8 AM WEDNESDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...WATERS FROM DESTIN TO
PENSACOLA FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA
FL TO PASCAGOULA MS FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 2 AM THURSDAY TO 11 AM THURSDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...WATERS FROM DESTIN TO
PENSACOLA FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA
FL TO PASCAGOULA MS FROM 20 TO 60 NM.
&&
16/29Hazardous weather outlook, Nov 14, 5:30 PM CST, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 530 PM CST TUE NOV 14 2006 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079- 151100- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE- CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 530 PM CST TUE NOV 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI... SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE AND ADJACENT GULF COASTAL WATERS. .DAY ONE...TONIGHT AND WEDNESDAY. ...A GALE WARNING IS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... ...A COASTAL FLOOD WATCH IS IN EFFECT THROUGH LATE WEDNESDAY EVENING FOR THE ALABAMA AND EXTREME NORTHWEST FLORIDA COASTLINES... ...A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR TONIGHT AND THE RISK WILL RISE TO MODERATE ON WEDNESDAY AS A POWERFUL STORM SYSTEM IS POISED TO MOVE THROUGH THE CENTRAL GULF COAST REGION OVER THE NEXT DAY... LATEST FORECAST THINKING IS THAT A STRONG LINE OF THUNDERSTORMS WILL CROSS INTERIOR SOUTHEASTERN MISSISSIPPI AND SOUTHWESTERN ALABAMA THROUGH NOON ON WEDNESDAY WITH AREAS EAST OF I-65 EXPERIENCING PASSAGE FROM NOON THROUGH 5 PM CST. MODELS SHOW ENOUGH INSTABILITY AND VERTICAL WIND SHEAR TO SUPPORT STRONG ROTATING STORMS THAT COULD PRODUCE TORNADOES AND DAMAGING STRAIGHT-LINE WINDS. THIS IS ONE OF THOSE SITUATIONS WHEREBY TORNADOES CAN BE EMBEDDED WITHIN STORMS ALONG THE INTENSE LINE OF STORMS. OFTEN...THESE ARE RAIN-WRAPPED AND CAN BE VERY HARD TO SPOT. PLEASE BE AWARE ALSO...THAT SOME STORMS COULD PRODUCE TORNADOES WELL AHEAD OF THE LINE LATE TONIGHT. A COASTAL FLOOD WATCH IS IN EFFECT THROUGH LATE WEDNESDAY EVENING FOR THE ALABAMA AND EXTREME NORTHWEST FLORIDA COASTLINES. SOUTHERLY WINDS OVER THE COASTAL WATERS WILL INCREASE SIGNIFICANTLY TONIGHT. SMALL CRAFT ADVISORIES HAVE BEEN POSTED OVER THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA FOR 20 TO 25 KT SOUTHERLY WINDS AND SEAS BUILDING TO NEAR 7 FEET TONIGHT. THIS WILL INCREASE TO 30 TO 35 KNOTS WITH HIGHER GUSTS AND 10 TO 12 FEET ON WEDNESDAY AFTERNOON. FOR THIS REASON...A GALE WARNING HAS BEEN HOISTED FOR WEDNESDAY. PLEASE BE AWARE THAT THE STRONG LINE OF THUNDERSTORMS THAT PASSES ON WEDNESDAY WILL LIKELY BE ACCOMPANIED BY A SUDDEN SOUTHERLY TO WESTERLY WINDSHIFT AND COULD BROADSIDE NORTH-SOUTH MOVING VESSELS AND BOATS. BEST ADVICE IS TO GET OFF THE WATER. THE TIME OF HIGH TIDE ON WEDNESDAY WILL BE DURING THE MID EVENING HOURS. HALF-FOOT TIDAL FLUCTUATIONS BETWEEN THE TIME OF LOW AND HIGH TIDES WILL LIMIT THE MAGNITUDE OF ANY COASTAL FLOODING THAT MAY OCCUR. COASTAL RESIDENTS WHO LIVE IN LOW-LYING AREAS SHOULD TAKE PRECAUTIONS NOW TO PROTECT THEIR PERSONAL PROPERTY AND BELONGINGS. A COASTAL FLOOD WATCH MEANS THAT CONDITIONS FAVORABLE FOR FLOODING ARE EXPECTED TO DEVELOP. COASTAL RESIDENTS SHOULD BE ALERT FOR LATER STATEMENTS OR WARNINGS. .DAYS TWO THROUGH SEVEN...WEDNESDAY EVENING THROUGH MONDAY. AT THIS TIME...SHOWERS AND SEVERE THUNDERSTORMS WILL HAVE ENDED FROM THE WEST OVER ALABAMA AND WILL BE IN THE PROCESS OF ENDING FORM THE WEST OVER THE EXTREME NORTHWEST FLORIDA PANHANDLE. SURFACE WINDS... HOWEVER...COULD BE IN THE 20 TO 25 MPH RANGE WITH HIGHER GUSTS. TRAVELING WITH HIGH PROFILE VEHICLES COULD REMAIN A CHALLENGE WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS OR EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE WEATHER OPERATIONS MAY BE NECESSARY ACROSS PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...AS WELL AS THE COASTAL COUNTIES OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE LATE TONIGHT AND WEDNESDAY.
In the hours before
Special weather statement, Nov 15, 2:00 AM CST, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 200 AM CST WED NOV 15 2006 ALZ051-MSZ067-150830- CHOCTAW-WAYNE- INCLUDING THE CITIES OF...WAYNESBORO... 200 AM CST WED NOV 15 2006 ...A STRONG THUNDERSTORM CAPABLE OF PRODUCING 55 MPH WINDS WILL MOVE WAYNE COUNTY MISSISSIPPI AND CHOCTAW COUNTY ALABAMA THROUGH 3 AM CST... AT 156 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 10 MILES NORTHWEST OF STRENGTHFORD...AND MOVING NORTHEAST BETWEEN 55 AND 60 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... EUCUTTA...WHISTLER...HIWANNEE...BOICE...GRETNA...MELVIN AND EVANSBORO THROUGH 230 AM CST. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS AS HIGH AS 55 MPH. THESE STORMS HAVE HAD A HISTORY OF ROTATION...AND SHOULD THAT BECOME STRONG ENOUGH...A TORNADO WARNING MAY LATER BE REQUIRED. RAINFALL RATES UP TO ONE INCH PER HOUR WILL ACCOMPANY THIS STORM. THIS STORM COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING FOR SOUTHEAST MISSISSIPPI.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 6:45 PM CST | Tornado Warning | MOB | Stone | 30 min |
| Nov 14, 7:19 PM CST | Severe Thunderstorm Warning | MOB | Stone | 26 min |
| Nov 15, 2:42 AM CST | Wind Advisory | MOB | George, Greene, Perry, Stone, Wayne | 10 hr |
| Nov 15, 3:42 AM CST | Tornado Warning | MOB | Wayne | 63 min |
| Nov 15, 4:26 AM CST | Tornado Warning | MOB | Perry | 32 min |
| Nov 15, 4:46 AM CST | Tornado Warning | MOB | Greene | 45 min |
| Nov 15, 5:31 AM CST | Tornado Warning | MOB | George | 59 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.